# SDR USAA2010110392492

- Difficulty date: October 9, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472086001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM Z-PROFILE ASSEMBLY BETWEEN FR64 TO FR65, -Y1732.  REPLACED FLOORBEAM Z-PROFILE ASSEMBLY BETWEEN FR64 TO FR65, -Y1732 IAW A320 SRM 51-72-11.
